# SDR KCSA202503151036

- Difficulty date: March 15, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 121,366 hours, 22,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE EVIDENCE OF LIGHTNING STRIKE ON FUSELAGE SKIN STA 460 IN BETWEEN LS-5 & LS-6
